# SDR CA130228002

- Difficulty date: February 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) THIS ENGINE WAS SENT TO THE O/H FACILITY FOR INVESTIGATION AND REPAIR AFTER THE OPERATOR REPORTED AN IN-FLIGHT SHUTDOWN. THE OPERATOR REPORTED THE ENGINE WAS SHUTDOWN 4.5 MILES BEFORE LANDING DUE TO SEVERE VIBRATION, LOW ITT, AN EXPLOSIVE SOUND AND A BURNING ODOR.
